# SDR ZZDA5512197

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT HORIZONTAL STABILIZER LEADING EDGE REPAIR NEEDS REPLACEMENT.  FABRICATED FLUSH DOUBLER FROM 2024 T3 .063 INCH, 12.625 INCHES BY 8.375 INCHES.  INSTALLED REPAIR IAW B737 SRM 55-10-3.  INSTALLED FILLER .040 INCH BY 8.25 INCHES BY 4.875 INCHES IAW B737 SRM'S 51-10-2 AND 51-21-0.  (X)
